Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Multiple values and uniqueness problem for meromorphic mappings sharing hyperplanes

Tom 107 / 2013

Ting-Bin Cao, Kai Liu, Hong-Zhe Cao Annales Polonici Mathematici 107 (2013), 153-166 MSC: Primary 32H30; Secondary 32A22, 30D35. DOI: 10.4064/ap107-2-4

Streszczenie

The purpose of this article is to deal with multiple values and the uniqueness problem for meromorphic mappings from $\mathbb{C}^{m}$ into the complex projective space $\mathbb{P}^{n}(\mathbb{C})$ sharing hyperplanes. We obtain two uniqueness theorems which improve and extend some known results.

Autorzy

  • Ting-Bin CaoDepartment of Mathematics
    Nanchang University
    Nanchang, Jiangxi 330031, China
    e-mail
  • Kai LiuDepartment of Mathematics
    Nanchang University
    Nanchang, Jiangxi 330031, China
    e-mail
  • Hong-Zhe CaoDepartment of Mathematics
    Nanchang University
    Nanchang, Jiangxi 330031, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek